MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS25510
Medical Device Problem Codes No Device Output (1435); No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation was started; results will be provided in a follow up-report.
 
Event or Problem Description
It was reported that no alarm arrived at the ics at an spo2 saturation of 42%.The m540 nor the c500 alarmed the low spo2, and users reported not turning off the alarms.
 
Additional Manufacturer Narrative
It was reported that no alarm arrived at the ics at an spo2 saturation of 42%.All alarms were switched off at the bedside and at the control center at 18:33 and none of the users consciously switched off the alarms.The users turned the alarms back on when they noticed that the alarms were off.The information provided in the complaint was reviewed.The logs were reviewed under jira thorsw-59599.Details regarding the event and patient condition were not provided.When asked what the injury reported was, the response was only the drop on spo2 saturation, and no injury was reported.It was confirmed that the patient was an adult in a care unit, but no additional information regarding patient condition or treatment were provided.It was confirmed that the alarms at the control center were switched to "mute", but that none of the employees reported selecting to mute the alarms.It was confirmed that there was no visual or audio alarms at either the ics or the bedside monitor.Per jira thorsw-59599, there was no device malfunction found.The reported date of event is 18:30 on (b)(6) 2024.Per the logs, the spo2 displays alarms off at 18:39:38 (b)(6)2024.The cockpit does not have a log entry when the spo2 alarm is switched off.The m540 logs would show "parameter: alarm state change - so2" when the alarm is switched off.However, the m540 logs that show this entry were overwritten, and the m540 logs only go back to (b)(6)2024 at 18:47:45, which is after the event.The entry that would show when the spo2 was turned off would be before the event.Due to limited log information, a specific root cause cannot be determined but can be confirmed that the spo2 alarms had been turned off.Based on the information available, the device functioned as intended.The reported information from the customer site and the logs information available indicate that there is no device malfunction, as the spo2 alarm was confirmed to be off by both the report and by the logs.By design, if spo2 alarms are off, there will be no spo2 alarms.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported date of event is 18:30 on 2/13/2024.Per the cockpits input recorder in the logs, the spo2 displays alarms off at 18:39:38 2/13/2024.At this time, you can also see that the alarm volume had been set to 10%.This specific section of alarm logs only goes back to 02/13/2024 18:47:45, after the reported time of event.In addition, the users had "all alarms paused" around the reported date and time of the event.It can be assumed that this log section had been overwritten, because the device remained in use after the reported event.Note that a device that is unsafe would not be continued to be used for monitoring.The reported information from the customer site and the log information available indicate that there is no device malfunction, as the spo2 alarm was confirmed to be off by both the report and by the logs.By design, if spo2 alarms are off, as stated in the report, there will be no spo2 alarms.The sp02 alarms can be turned off at the ics, the cockpit, or the m540 by users, but the logs do not show when this occurred, since the device remained in use and the logs were overwritten.Due to limited log information, a specific root cause cannot be determined but can be confirmed that the spo2 alarms had been turned off.Based on the information available, the device functioned as intended.The device remained in use at the customer site.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA 01810
Manufacturer Contact
6 tech drive
andover, MA 01810
2156602400
MDR Report Key18747596
Report Number1220063-2024-00022
Device Sequence Number6309270
Product Code MHX
UDI-Device Identifier04049098054409
UDI-Public(01)04049098054409(11)2212085(93)MS25510-70
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25510
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer08/14/2024
08/14/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date08/26/2024
09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown